# SDR FDEA202409171352

- Difficulty date: September 17, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,080 hours, 2,580 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 8221033100
- Part serial: 1247
- Condition: Inoperative
- Location: Lt Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE EICAS DISAGREE. AMM: 31-41-02-4  REMOVED AND REPLACED LEFT EICAS COMPUTER IAW 767  AMM 31-41-02-4.  SOFTWARE CORRECT AND TESTS NORMAL.  OK FOR SERVICE.  SEE WRI: 31-61/2491.
